Okay, first of all, are you taking any anit-depressants w/mixture of some of Thomas Recipe?
Do you have anything prescription for anxiety?
I'm sure you can even hear your heart beat in the ears, huh? It's a normal withdrawal symptom, but heed the anit-inflam........if taking something like Ltyrosine.
What meds are you taking during your detox? Are you taking ANY BP meds like clonidine?
I know I felt major anxiety feelings during my taper...but I never took my vitals to see what they were. How long has this been going on?
Im not taking anything EXTRA to help with the detox. Just my regular meds which are zoloft and a xanax at bedtime.. I was scared to use the Thomas recipe because I am on zoloft and wasnt sure about the interactions! Oh yeah, I can definitely hear my heartbeat in my head... Im lying around in bed right now and pulse rate is 119 RESTING!!!! This is driving me CRAZY!!!!
Enemy, what anti-inflam are you referring to??